# SDR SIMA992354

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: CAR5001574
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

IND - FLT 4188 - BLEED LEAK INDICATED ON EICAS.  BAGGAGE SMOKE WARNING CAME ON AFTER THAT.  DISCHARGED BOTH FIRE EXTINGUISHERS.  FOUND LOOSE BLEED COUPLING IN THE CARGO BAY FOR THE NR 2 BLEED SYSTEM.  REMOVED AND REPLACED COUPLING SEALS AND SECURED DUCT.  AIRCRAFT RETURNED TO SERVICE.  (M)
